Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 35, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Apr 18, 2011, 3:49 PM CDT. It took effect at Apr 19, 2011, 10:00 AM CDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Apr 18, 2011, 3:49 PM CDT (20:49 UTC)
- In effect from
- Apr 19, 2011, 10:00 AM CDT
- Expired
- Apr 20, 2011, 3:50 PM CDT
- In force
- 30 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
083 WHUS73 KGRB 182049 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 349 PM CDT MON APR 18 2011 ...NORTHEAST WINDS WILL BE INCREASING TUESDAY MORNING... .AN EARLY SPRING STORM SYSTEM WILL MOVE OUT OF THE PLAINS AND REACH CENTRAL ILLINOIS BY LATE TUESDAY AFTERNOON. AS THE PRESSURE GRADIENT TIGHTENS...NORTHEAST WINDS WILL INCREASE TO BE HAZARDOUS TO SMALL CRAFT. LMZ521-522-541>543-190500- /O.NEW.KGRB.SC.Y.0035.110419T1500Z-110420T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 349 PM CDT MON APR 18 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TUESDAY TO 1 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TUESDAY TO 1 PM CDT WEDNESDAY. * WINDS: NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KTS BY LATE TUESDAY MORNING...AND 30 KTS WITH GALES FORCE GUSTS TO AROUND 35 KTS TUESDAY NIGHT. * WAVES: WAVES WILL BUILD TO 3 TO 5 FT TUESDAY AFTERNOON AND 4 TO 8 FT TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
378 WHUS73 KGRB 190202 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 902 PM CDT MON APR 18 2011 ...NORTHEAST WINDS WILL BE INCREASING TUESDAY MORNING... .AN EARLY SPRING STORM SYSTEM WILL MOVE OUT OF THE PLAINS AND REACH CENTRAL ILLINOIS BY LATE TUESDAY AFTERNOON. AS THE PRESSURE GRADIENT TIGHTENS...NORTHEAST WINDS WILL INCREASE TO BE HAZARDOUS TO SMALL CRAFT. LMZ521-522-541>543-191015- /O.CON.KGRB.SC.Y.0035.110419T1500Z-110420T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 902 PM CDT MON APR 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TUESDAY TO 1 PM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TUESDAY TO 1 PM CDT WEDNESDAY. * WINDS: NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KTS BY LATE TUESDAY MORNING...AND 30 KTS WITH GALES FORCE GUSTS TO AROUND 35 KTS TUESDAY NIGHT. * WAVES: WAVES WILL BUILD TO 3 TO 5 FT TUESDAY AFTERNOON AND 4 TO 8 FT TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
988 WHUS73 KGRB 190927 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 427 AM CDT TUE APR 19 2011 ...NORTHEAST WINDS WILL BE INCREASING TODAY... .AN EARLY SPRING OR LATE WINTER STORM SYSTEM WILL MOVE OUT OF THE PLAINS AND REACH CENTRAL ILLINOIS BY THIS AFTERNOON. AS THE PRESSURE GRADIENT TIGHTENS...NORTHEAST WINDS WILL INCREASE TO BE HAZARDOUS TO SMALL CRAFT. LMZ521-522-541>543-191730- /O.CON.KGRB.SC.Y.0035.110419T1500Z-110420T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 427 AM CDT TUE APR 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 1 PM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 1 PM CDT WEDNESDAY. * WINDS: NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KTS THIS MORNING...WITH WITH GALES FORCE GUSTS TO AROUND 35 KTS BY TONIGHT. * WAVES: WAVES WILL BUILD TO 3 TO 5 FT THIS AFTERNOON AND 4 TO 8 FT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
027 WHUS73 KGRB 191512 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1012 AM CDT TUE APR 19 2011 ...GUSTY WINDS AND HIGH WAVES THROUGH WEDNESDAY AFTERNOON... .STRONG LOW PRESSURE WILL LIFT NORTHEAST FROM CENTRAL MISSOURI THIS AFTERNOON...PASSING SOUTH OF CHICAGO TONIGHT...SETTING UP A STRONG EAST WIND THIS AFTERNOON WHICH WILL BACK NORTHEAST BY TONIGHT. AS THE LOW SHIFTS OFF TO THE NORTHEAST WEDNESDAY...WINDS WILL TURN TO THE NORTHWEST AND REMAIN GUSTY INTO WEDNESDAY AFTERNOON. LMZ521-522-541>543-192315- /O.CON.KGRB.SC.Y.0035.000000T0000Z-110420T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1012 AM CDT TUE APR 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT WEDNESDAY. * WINDS: NORTHEAST WINDS OF 15 TO 25 KTS...WILL INCREASE TO 30 KTS TONIGHT...WITH HIGHER GUSTS POSSIBLE. THE WINDS WILL BACK NORTHWEST AT 15 TO 25 KTS WEDNESDAY. * WAVES: WAVES WILL BUILD TO 3 TO 5 FT THIS AFTERNOON AND 6 TO 9 FT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
720 WHUS73 KGRB 192023 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 323 PM CDT TUE APR 19 2011 ...GUSTY WINDS AND HIGH WAVES THROUGH WEDNESDAY AFTERNOON... .LOW PRESSURE OVER MISSOURI WILL MOVE TO NORTHERN INDIANA THIS EVENING AND REACH LAKE ERIE LATE TONIGHT. NORTHEAST WINDS WILL GUST TO NEAR GALE FORCE LATE TONIGHT...AND THEN SHIFT TO THE NORTH AND NORTHWEST AS THE LOW MOVES FARTHER FROM THE REGION WEDNESDAY AFTERNOON. LMZ521-522-541>543-200430- /O.CON.KGRB.SC.Y.0035.000000T0000Z-110420T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 323 PM CDT TUE APR 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT WEDNESDAY. * WINDS: NORTHEAST WINDS TO 30 KTS WITH NEAR GALE FORCE GUSTS TO 35 KTS AFTER MIDNIGHT. THE WIND WILL SHIFT TO THE NORTH WEDNESDAY MORNING AND NORTHWEST BY AFTERNOON. * WAVES: WAVES WILL BUILD TO 4 TO 7 FT ON THE BAY AND 6 TO 9 FT ON THE LAKE LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
880 WHUS73 KGRB 200208 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 908 PM CDT TUE APR 19 2011 ...GUSTY WINDS AND HIGH WAVES THROUGH WEDNESDAY AFTERNOON... .LOW PRESSURE OVER EAST CENTRAL ILLINOIS WILL MOVE TO NORTHERN INDIANA DURING THE EVENING AND REACH LAKE ERIE LATE TONIGHT. NORTHEAST WINDS WILL GUST TO NEAR GALE FORCE LATE TONIGHT...AND THEN SHIFT TO THE NORTH AND NORTHWEST AS THE LOW MOVES FARTHER FROM THE REGION WEDNESDAY AFTERNOON. LMZ521-522-541>543-201015- /O.CON.KGRB.SC.Y.0035.000000T0000Z-110420T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 908 PM CDT TUE APR 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT WEDNESDAY. * WINDS: NORTHEAST WINDS TO 30 KTS WITH NEAR GALE FORCE GUSTS TO 35 KTS. THE WIND WILL SHIFT TO THE NORTH WEDNESDAY MORNING AND NORTHWEST BY AFTERNOON. * WAVES: WAVES OF 4 TO 7 FT ON THE BAY AND 6 TO 9 FT ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
148 WHUS73 KGRB 200902 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 402 AM CDT WED APR 20 2011 ...GUSTY WINDS AND HIGH WAVES TO DIMINISH TODAY... .LOW PRESSURE OVER NORTHERN INDIANA THIS MORNING WILL CONTINUE TO DRIFT EAST TODAY. WINDS AND WAVES WILL DIMINISH TODAY AS THE LOW PRESSURE SYSTEM TRACK EASTWARD. LMZ521-522-541>543-201800- /O.CON.KGRB.SC.Y.0035.000000T0000Z-110420T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 402 AM CDT WED APR 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. * WINDS: NORTHEAST WINDS TO 30 KTS BECOMING NORTH 15 T0 25 KTS DURING THE MORNING. WINDS BECOMING NORTHWEST 10 TO 20 KTS THIS AFTERNOON. * WAVES: WAVES OF 4 TO 7 FT ON THE BAY AND 6 TO 9 FT ON THE LAKE THIS MORNING BEFORE SUBSIDING TO 2 TO 4 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
582 WHUS73 KGRB 201539 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1039 AM CDT WED APR 20 2011 ...GUSTY WINDS AND HIGH WAVES TO DIMINISH THIS AFTERNOON... ..NORTHWEST WINDS WILL SLOWLY EASE THIS AFTERNOON...AS STRONG LOW PRESSURE CONTINUES TO LIFT NORTHEAST AWAY FROM THE WESTERN GREAT LAKES. LMZ521-522-541>543-202100- /O.EXT.KGRB.SC.Y.0035.000000T0000Z-110420T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1039 AM CDT WED APR 20 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. * WINDS: NORTHWEST WIND OF 15 TO 25 KTS...EASING TO 10 TO 20 KTS LATE. * WAVES: WAVES OF 4 TO 7 FT...EASING TO 2 TO 4 FT BY LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
776 WHUS73 KGRB 202050 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 350 PM CDT WED APR 20 2011 LMZ521-522-541>543-202200- /O.CAN.KGRB.SC.Y.0035.000000T0000Z-110420T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 350 PM CDT WED APR 20 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. THE STRONG NORTHWEST WINDS HAVE DIMINISHED AND NO LOGER POSE A THREAT TO SMALL CRAFT. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 18, 2:52 PM CDT, 57 minutes earlier.
Area forecast discussion, Apr 18, 2:52 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 252 PM CDT MON APR 18 2011 .SHORT TERM...TONIGHT AND TUESDAY. LATEST RUC ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW A WEAK AREA OF HIGH PRESSURE BUILDING SOUTH OVER LAKE SUPERIOR THIS AFTERNOON. LOW CLOUDS HAVE HELD TOUGH NEAR LAKE MICHIGAN BUT SKIES TURNED MOSTLY CLEAR OVER N-C WISCONSIN WHERE A LARGE HOLE IN THE ALTO STRATUS DEVELOPED. PACIFIC ENERGY AHEAD OF THE NEXT STORM SYSTEM IS NOW MAKING ITS WAY INLAND OVER NORTHERN CALIFORNIA AND NEVADA WHILE A STALLED BAROCLINIC ZONE EXISTS OVER THE CENTRAL MISSISSIPPI VALLEY TO THE CENTRAL GREAT PLAINS. TRACK OF THIS LOW AND ASSOCIATED WINTRY PRECIPITATION ARE THE MAIN FORECAST CONCERNS OF THIS FORECAST. TONIGHT...HIGH PRESSURE CENTERED OVER THE REGION WILL SHIFT TO THE NORTHEAST TONIGHT AHEAD OF HEIGHT FALLS MOVING INTO THE CENTRAL PLAINS. MID-LEVEL CONFLUENT ZONE WILL KEEP ALTO-CU/STRATUS OVER CENTRAL WISCONSIN FOR MUCH OF THE NIGHT...WHILE DRY NE FLOW WILL KEEP SKIES MORE IN THE MOSTLY CLEAR TO PARTLY CLOUDY RANGE. AS LOW PRESSURE MOVES INTO THE KS-OK AREA LATE TONIGHT...FGEN WILL STRENGTHEN NORTH OF THE BAROCLINIC ZONE OVER THE MID-MISSISSIPPI VALLEY. AS A RESULT...PRECIP MAY TRY TO MAKE A RUN AT CENTRAL/E-C WISCONSIN LATE...BUT DRY NE FLOW IS ANTICIPATED TO KEEP PRECIP OUT OF THE FORECAST AREA. TUESDAY...MEDIUM RANGE MODELS APPEAR TO BE CONVERGING ON A SOLUTION FOR A SPRING SNOW STORM TO IMPACT THE AREA TUESDAY MIDDAY ONWARD. THE STRONGER SOLUTIONS OF THE NAM/GEM TRENDED SOUTHEAST TOWARDS THE 12Z GFS AND 00Z ECMWF. WILL FOLLOW A BLEND OF THE TWO LATTER SOLUTIONS FOR THIS FORECAST. LOW PRESSURE WILL MOVE FROM THE KS/OK AREA TO THE MID-MISSISSIPPI VALLEY BY 00Z WED. STALLED 850MB FRONTAL BOUNDARY OVER THE MID-MISSISSIPPI VALLEY CURRENTLY WILL LIFT NORTHWARD TO NORTHERN ILLINOIS IN THE AFTERNOON. THERMAL PACKING ALONG THIS FRONTAL SLOPE IN CONJUNCTION WITH STRENGTHENING UPPER DIVERGENCE AND QG SUPPORT WILL PUSH A BAND OF SNOW INTO CENTRAL WISCONSIN BEGINNING AROUND MIDDAY...AND INTO NORTHEAST WISCONSIN IN THE AFTERNOON. PLENTY OF MOISTURE OF OVER AN INCH ACROSS THE SOUTH-CENTRAL PLAINS AS INDICATED BY 12Z PWAT ANALYSIS WILL GET SHOVED NORTHWARD OVER THE FRONTAL SURFACE INTO THE WESTERN GREAT LAKES INTO A COOL...POLAR AIRMASS. DRY NE WINDS WILL BE EMANATING OUT OF A SURFACE HIGH OVER THE ONTARIO/QUEBEC BORDER WHICH WILL KEEP DEWPOINTS AND WET BULB TEMPERATURES BELOW FREEZING. SOME CONCERN THAT THESE NE WINDS WILL SLOW DOWN THE PROGRESS OF THE PRECIP INTO THE AREA TOMORROW AND HAVE THEREFORE REDUCED QPF COMPARED TO WHAT THE MODELS PRODUCED. HAVE SEEN THIS OCCUR REPEATEDLY LATE THIS FALL AND EARLY THIS SPRING. WITH A FARTHER SOUTHEAST TRACK...TEMPERATURE PROFILES AND SURFACE WET-BULBS WOULD INDICATE ALL SNOW ACROSS THE FORECAST AREA. STILL PLENTY OF CONCERN THAT SURFACE TEMPS WILL REACH ABOVE FREEZING OVER CENTRAL AND EAST-CENTRAL WISCONSIN IN THE AFTERNOON GIVEN THE HIGH SUN ANGLE...WHICH COULD POTENTIALLY LIMIT SNOW ACCUMS. AS RESULT...WENT WITH A LOWER SNOW RATIO THAN THE GFS WAS INDICATING. THIS WOULD GIVE ACCUMS OF ABOUT 2 TO 4 INCHES SOUTH OF A MARSHFIELD TO STURGEON BAY LINE. THE SNOW LOOKS TO BE COME HEAVY AT TIMES IN THE AFTERNOON IN THIS AREA...AND THE HIGH SNOWFALL RATES MAY QUICKLY OVERCOME WARM GROUND AND OVERPASS TEMPERATURES. WARM ROAD TEMPERATURES MAY TAKE A LITTLE LONGER TO COOL OFF. WENT WITH A NON-DIURNAL CURVE TOMORROW FIGURING WHEN THE PRECIP STARTS...TEMPERATURES WILL FALL NEAR THE FREEZING MARK. IF TEMPERATURES REMAIN BELOW FREEZING...THERE IS POTENTIAL FOR SNOW ACCUMS TO BE HIGHER THAN CURRENTLY FORECASTED. .LONG TERM...TUESDAY NIGHT THROUGH NEXT MONDAY... RATHER FLAT FLOW DOMINATES THE PATTERN FOR MUCH OF THIS PERIOD. TWO SYSTEMS TO DEAL WITH DURING THIS FORECAST PERIOD. FIRST SYSTEM ONGOING AT THE BEGINNING WITH FOLLOW ON SYSTEM IN THE FRIDAY TIME FRAME. MODELS HAVE COME IN TO BETTER CONSENSUS ON THE INITIAL SYSTEM TRENDING TOWARDS GFS ENSEMBLE MEAN. SYSTEM TRENDING MORE PROGRESSIVE WHICH HAS CONSEQUENCES ON THE CURRENT WATCH. MAIN CHANGE TO PREVIOUS FORECAST WAS TO BACK OFF ON QPF/SNOW WED MORN AS SYSTEM PUSHES WELL EAST OF STATE. ALSO LIMITED SNOW AMOUNTS OVER NORTH WITH TREND OF SYSTEM TO SOUTH. THINK HEAVIEST WILL FALL 00Z TO 06Z WED/TUE EVENING AS SIG FGEN BAND LIFTS NORTH INTO CENTRAL AND EAST CENTRAL WI...THEN PULLS EAST OF AREA AFTER 06Z. NAM/GEM TENDED TO BE MORE NORTHWEST OF PREFERRED TRACK. HAVE ALSO REMOVED THUNDER WITH LIMITED INSTABILITY SEEN IN SOUNDINGS. JET MAX/WAVE MOVING THROUGH THE FLOW WED DURING THE DAY WILL KEEP CHANCE FOR LIGHT SNOW GOING WITH ONLY LIGHT AMOUNTS EXPECTED WED AFTN. AS TIME STILL EXISTS BEFORE HAVE TO UPGRADE WILL LEAVE ENDING TIME OF WATCH AS IS. STILL SOME DISCREPANCY IN MODELS FOR FRI SYSTEM. GIVEN FLOW PATTERN WILL STAY WITH WEAKER SYSTEM. AT THIS TIME...LOOKS LIKE MAINLY RAIN WITH START LATER FRI AFTN. SOME COLDER AIR MIXES IN LATER FRI NIGHT...FOR KEEPING CHANCE FOR MIX. WARMER AND DRY PERIOD EXPECTED LATER IN THE WEEKEND AND EARLY NEXT WEEK UNDER HIGH PRESSURE. HAVE GONE WITH COOLER GUIDANCE INITIALLY...THEN GO TOWARDS CONSENSUS AS TEMPS RISE TO NORMAL LEVELS. && .AVIATION...MVFR CLOUD DECK OVER THE FOX VALLEY TAF SITES HAVE DISSIPATED AND NOT EXPECTED THEM TO RETURN FARTHER INLAND TONIGHT. STILL HAVE SOME MID-LEVEL CLOUDS UPSTREAM WHICH WILL OCCASIONALLY FLOAT OVER THE TAF SITES THROUGH THIS EVENING. BKN-OVC THICK MID-LEVEL DECK AHEAD OF THE LOW PRESSURE SYSTEM WILL MOVE OVER THE CENTRAL AND FOX VALLEY SITES OVERNIGHT AND INTO RHI TOMORROW MORNING. AS THE STORM DRAWS CLOSER...NORTHEAST WINDS WILL STRENGTHEN TOMORROW AND BECOME GUSTY...BUT PRECIPITATION WILL NOT ARRIVE UNTIL MID-AFTERNOON OVER CENTRAL WISCONSIN. BELOW FREEZING WET BULBS WOULD START THE PRECIP AS ALL SNOW INITIALLY. && .MARINE...SURFACE PRESSURE GRADIENT WILL TIGHTEN TOMORROW WHEN LOW PRESSURE MOVES TOWARDS THE MID-MISSISSIPPI VALLEY. STRENGTHENING NORTHEAST WINDS WILL LEAD TO SMALL CRAFT CONDITIONS DEVELOPING TOMORROW MORNING. SOME LOW END GALES POSSIBLE TOMORROW NIGHT BEFORE WINDS DIMINISH AGAIN WEDNESDAY MORNING. && .GRB WATCHES/WARNINGS/ADVISORIES... WINTER STORM WATCH FROM TUESDAY AFTERNOON THROUGH WEDNESDAY AFTERNOON FOR WIZ013-020>022-030-031-035>040-045-048>050-073-074. WINTER STORM WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON FOR WIZ005-010>012-018-019. && MPC/TE
Hazardous weather outlook, Apr 18, 3:18 PM CDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 318 PM CDT MON APR 18 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-192030- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 318 PM CDT MON APR 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY HAZARDOUS TRAVEL CONDITIONS ARE LIKELY TUESDAY AFTERNOON THROUGH WEDNESDAY DUE TO A SIGNIFICANT ROUND OF WINTRY PRECIPITATION. A LATE SEASON WINTER STORM IS EXPECTED TO MOVE ACROSS THE REGION TUESDAY INTO WEDNESDAY...BRINGING COPIOUS AMOUNTS OF SNOW TO THE REGION. PLEASE SEE THE ONGOING WINTER WEATHER HEADLINES FOR MORE INFORMATION. IF YOU HAVE TRAVEL PLANS TUESDAY AFTERNOON INTO WEDNESDAY...BE SURE TO MONITOR LATER FORECASTS FOR UPDATED INFORMATION. LATER FORECAST WILL BE ABLE TO PROVIDE MORE SPECIFIC INFORMATION ON SNOWFALL AMOUNTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-192030- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 318 PM CDT MON APR 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY CONDITIONS HAZARDOUS TO SMALL CRAFT WILL DEVELOP TUESDAY MORNING AND CONTINUE THROUGH EARLY AFTERNOON ON WEDNESDAY. A PERIOD OF NORTHEAST GALES IS POSSIBLE TUESDAY NIGHT INTO EARLY WEDNESDAY. MPC/TE
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 4:12 AM CDT | Winter Storm Watch | GRB | Brown, Calumet, Door, Florence, Forest, Kewaunee and 16 more | 18 hr |
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.